AGE-DEPENDENT MODEL WITH PARENTAL SURVIVAL

被引:1
|
作者
SAVITS, TH [1 ]
机构
[1] UNIV PITTSBURGH,DEPT MATH,PITTSBURGH,PA 15260
来源
ANNALS OF PROBABILITY | 1976年 / 4卷 / 03期
关键词
D O I
10.1214/aop/1176996087
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:382 / 392
页数:11
相关论文
共 50 条
  • [1] Age-Dependent Metastatic Spread and Survival: Cancer of Unknown Primary as a Model
    Hemminki, Kari
    Pavlidis, Nicholas
    Tsilidis, Konstantinos K.
    Sundquist, Kristina
    Ji, Jianguang
    [J]. SCIENTIFIC REPORTS, 2016, 6
  • [2] AGE-DEPENDENT EPIDEMIC MODEL
    HOPPENSTEADT, F
    [J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 1974, 297 (05): : 325 - 333
  • [3] Age-Dependent Metastatic Spread and Survival: Cancer of Unknown Primary as a Model
    Kari Hemminki
    Nicholas Pavlidis
    Konstantinos K. Tsilidis
    Kristina Sundquist
    Jianguang Ji
    [J]. Scientific Reports, 6
  • [4] A MODEL OF AGE-DEPENDENT INHERITANCE
    BARTOSZY.R
    DABRERA, H
    [J]. AUSTRALIAN JOURNAL OF STATISTICS, 1969, 11 (01): : 14 - &
  • [5] An Age-Dependent Metapopulation Model
    Silva, Jacques A. L.
    Pereira, Edgar
    [J]. PROGRESS IN INDUSTRIAL MATHEMATICS AT ECMI 2008, 2010, 15 : 1027 - +
  • [6] METHODS OF ESTIMATING AGE-DEPENDENT SURVIVAL RATES
    DOBSON, AP
    [J]. BIOMETRICS, 1982, 38 (04) : 1099 - 1099
  • [7] Ectoparasites and age-dependent survival in a desert rodent
    Hawlena, H
    Abramsky, Z
    Krasnov, BR
    [J]. OECOLOGIA, 2006, 148 (01) : 30 - 39
  • [8] Ectoparasites and age-dependent survival in a desert rodent
    Hadas Hawlena
    Zvika Abramsky
    Boris R. Krasnov
    [J]. Oecologia, 2006, 148 : 30 - 39
  • [9] Parental provisioning is weakly age-dependent and heritable in a small passerine
    Krist, Milos
    Edme, Anais
    Hochsmannova, Andrea
    Janca, Martin
    Lisicka-Lachnitova, Lenka
    Ringlova, Hana
    Stritesky, Jan
    [J]. IBIS, 2024,
  • [10] The age-dependent random connection model
    Peter Gracar
    Arne Grauer
    Lukas Lüchtrath
    Peter Mörters
    [J]. Queueing Systems, 2019, 93 : 309 - 331